# SDR AALA202407242257

- Difficulty date: July 5, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 64,801 hours, 26,916 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 8G1657
- Condition: Faulted
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE LEFT CENTER TANK FUEL BOOST PUMP LOW PRESSURE LIGHT CAME ONWITH 700 LBS INDICATED REMAINING IN CENTER FUEL TANK. SUBSEQUENTLY THE LEFT MAIN TANK FUEL QUANTITY BEGAN TO DECREASE WHILE THERIGHT MAIN TANK FUEL QUANTITY STAYED THE SAME AS  THE RIGHT CENTER TANK FUEL PUMP CONTINUED TO FEED THE REMAINING 700 LBS FROM THE CENTER TANK. EVENTUALLY A 1000 LB FUEL IMBALANCE DEVELOPED BETWEEN MAIN TANKS. THIS WAS CORRECTED BY FOLLOWING THE QRH. THEREWAS NO TURBULENCE ENCOUNTERED AND LOAD FACTORS WERE NORMAL THROUGHOUT. **SUPPLEMENTAL REPORT FOR (AALA202407082257): REMOVE AND REPALCED FUEL PRESSURE SWITCH. PER AMM 28-42-11**(CLOSED).
